# SDR ASAA2016033016276

- Difficulty date: March 30, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,650 hours, 31,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583447070
- Condition: Cracked
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAP BL0 IS CRACKED THROUGH AT BS 312.  ACFT GROUNDED.  R & R STRAP IAW SRM 51-40-02-0G-0.
